Posted by: Anon | 2013-01-30

No period

I am worried because I am late with my period by about two weeks. I am on Ginette

I am also bipolar (I have a relapse at least once a year so am on strong medication)
Tegretol CR200
Etomine 40 mg twice a day
Rivotril 2mg one at night
Camcolit 400 mg per day
Venlor 150mg once a day
Venlor 75mg once a day
Trazadone 100mg 2 at night
Pur bloka 10mg 3 times a day
Purata 30 mg 3 times a day

Could this medication be messing with my hormones? And if so, why only after a year? Am I sterile or could I be pregnant? What will happen to the baby if I am? Do you think it''s my thyroid?

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You will have to consult your doctor for a pregnancy test to rule this possibility out. The doctor can also test you for diabetes and hypothyroidism. You will have to consult your psychiatrist and maybe discus another form of contraception, as I am sure that oral contraception in combination with all your chronic medication can lead to hypertension, cardiac disease, deep vein thrombosis, as well as a stroke.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.